# SDR SWAA2020090413921

- Difficulty date: August 16, 2020
- Submitted: September 4, 2020
- Operation: Air carrier
- Aircraft: N256WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32514
- Aircraft time: 47,958 hours, 28,829 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Dented
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL 241AF HAS NUMEROUS DENTS.  REMOVED AND REPLACED PANEL PER AMM 53-21-00.
